# SDR IPXA2025021663353

- Difficulty date: January 24, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 457U104225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - MAIN DECK STA 520 RBL 85. (REPLACE).  I.A.W AMM 53-21-02-404-006 REV.112 INSTALL MAIN DECK CARGO FLOOR PANEL AT STA 520 , RBL 85 AND CONDITION CHECK NORMAL.
